Browse "MA-Journal Papers(저널논문)" byAuthorDo Y. Kwak

Showing results 1 to 2 of 2

1
Comparison of multigrid performance for higher order scheme with 5-point scheme

Mun. S. Han; Do Y. Kwakresearcher; Jun S. Lee, JOURNAL OF THE KOREA SOCIETY FOR INDUSTRIAL AND APPLIED MATHETICS, v.4, no.2, pp.135 - 142, 2000-12

2
Semi-Linearity of cyclic actions on some low dimensional sphere

Do Y. Kwakresearcher; Dong Y. Suhresearcher, 대한수학회논문집 (COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.4, no.2, pp.217 - 223, 1989

rss_1.0 rss_2.0 atom_1.0